# SDR SWI2023F00411

- Difficulty date: August 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL FS 280-319 HAS CORROSION AROUND NUTPLATE HOLES     (C-CHECK RO 10/4/2023)    REMOVED AND REPLACED RH FLOOR SILL AT FS280-FS319 REF. CRJ-700 SRM, 51-42-10-001-001-A01, CRJ-700 SRM, 51-42-06-001-001-A01, CRJ-700 SRM, 51-42-21-001-001-A01 AND DWG SH670-32170 REV V. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
